# SDR CWQR2015022707

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 11,336 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 66220348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND CLIP PAN 6622034-8 CRACKED ONE INCH IN LENGTH.  IT IS LOCATED ON THE OTBD SIDE OF RT WING STATION 188.88 AT THE FLAP AILERON ISLAND SPAR.  CLIP WAS REPLACED WITH NEW.  SCR REPORT FILED UNDER 711505.
